Is it good?

India
January 25, 2011 11:25pm CST
I used to take pain killer even if I have a small headache. I used to have pain killer without doctor consultation. My friends suggested me not to take pain killers without the consulting doctor. I want to know 1. Is it safe to take pain killer without consulting doctor? 2. Does taking large no of pain killers will cause side effects?
6 responses
@thereza (316)
• Philippines
18 Feb 11
yes it's bad. If I feel common headache i don't take medicine. I just take a little rest and relax. Sooner I will feel better.
• Philippines
27 Jan 11
hi there. first of all, taking any medications beyond the desired dosage is really dangerous. it could actually kill. however, it's quite considerable to take pain killers without consulting a doctor if the pain occurs in normal areas and could still be tolerated, like minor headaches, dysmenorrhea, muscle pain. it's either you take low dose of ibuprofen or acitaminophen, or paracetamol. it's okay as long you never take them with an empty stomach. be careful, stay safe and see you around!
@wallacej (15)
27 Jan 11
Hello, it is better not to take any pain killer before seeing your doctor. The reason is that you need to know what is causing the headache. Sometimes a headache is caused by stress, not having enough sleep, or because you were dehydrated. Just by having a rest could cure the problem. However, it is best to get your doctor's advice before taking any medication.
• United States
26 Jan 11
Some painkillers are more dangerous than others. Tylenol can cause liver damage if used excessively. Ibuprofen can cause stomach bleeds. Some painkillers can become addicting so you have to take them all the time or you feel sick. It is best to have pain medicine handled by a doctor.
• India
26 Jan 11
I think you are like me,KRTWORLDWIDE,I also use a lot of pain killers, particularly for head ache.All this without any doctor's consultation.Well frankly, it is not going to cause side effects if you are taking it occasionally, but if you are taking it every day,Yes, it might cause some side effects like gastric irritation. Best thing is to find out the root cause of the head ache, because head ache can be a reason for hyper tension or better known as high blood pressure, or even diabates.
• United States
26 Jan 11
Taking a pain medication and or or any type of medication with out seeing the doctor can be harmful. You are not sure if you are allergic and some bad reaction happens so please be careful.